Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
S. Minets, “Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces,” Selecta Mathematica, New Series, vol. 26, no. 2, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Y. Yang and G. Zhao, “The PBW theorem for affine Yangians,” Transformation Groups, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8325 | OA
N. Kalinin and M. Shkolnikov, “Sandpile solitons via smoothing of superharmonic functions,” Communications in Mathematical Physics, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8539 | OA
C. Su, G. Zhao, and C. Zhong, “On the K-theory stable bases of the springer resolution,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 53, no. 3, pp. 663–671, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
T. K. Srivastava, “On derived equivalences of k3 surfaces in positive characteristic,” Documenta Mathematica, vol. 24, pp. 1135–1177, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3, pp. 778–806, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
P. Li, “A colimit of traces of reflection groups,” Proceedings of the American Mathematical Society, vol. 147, no. 11, pp. 4597–4604, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7004 | OA
M. Rapcak, Y. Soibelman, Y. Yang, and G. Zhao, “Cohomological Hall algebras, vertex algebras and instantons,” Communications in Mathematical Physics, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
M. Lang and M. Shkolnikov, “Harmonic dynamics of the Abelian sandpile,” Proceedings of the National Academy of Sciences, vol. 116, no. 8, pp. 2821–2830, 2019.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2018 | Journal Article | IST-REx-ID: 5999 | OA
Y. Yang and G. Zhao, “The cohomological Hall algebra of a preprojective algebra,” Proceedings of the London Mathematical Society, vol. 116, no. 5, pp. 1029–1074, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 61 | OA
A. Bondarenko, A. Mellit, A. Prymak, D. Radchenko, and M. Viazovska, “There is no strongly regular graph with parameters (460; 153; 32; 60),” in Contemporary Computational Mathematics, Springer, 2018, pp. 131–134.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 303 | OA
N. Kalinin and M. Shkolnikov, “Introduction to tropical series and wave dynamic on them,” Discrete and Continuous Dynamical Systems- Series A, vol. 38, no. 6, pp. 2827–2849, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 64 | OA
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, and E. Lupercio, “Self-organized criticality and pattern emergence through the lens of tropical geometry,” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35, pp. E8135–E8142, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Book Chapter | IST-REx-ID: 6525
T. Hausel, A. Mellit, and D. Pei, “Mirror symmetry with branes by equivariant verlinde formulas,” in Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 322 | OA
I. V. Ganev, “Quantizations of multiplicative hypertoric varieties at a root of unity,” Journal of Algebra, vol. 506, pp. 92–128, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 687 | OA
B. Davison, “The critical CoHA of a quiver with potential,” Quarterly Journal of Mathematics, vol. 68, no. 2, pp. 635–703, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=TaHa

Search

Filter Publications